Artículo

Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We introduce the notion of Lipschitz p-compact operators. We show that they can be seen as a natural extension of the linear p-compact operators of Sinha and Karn and we transfer some properties of the linear case into the Lipschitz setting. Also, we introduce the notions of Lipschitz-free p-compact operators and Lipschitz locally p-compact operators. We compare all these three notions and show different properties. Finally, we exhibit examples to show that these three notions are different. © 2019, Springer-Verlag GmbH Austria, part of Springer Nature.

Registro:

Documento: Artículo
Título:Lipschitz p-compact mappings
Autor:Achour, D.; Dahia, E.; Turco, P.
Filiación:Laboratoire d’Analyse Fonctionnelle et Géométrie des Espaces, University of M’sila, M’sila, 28000, Algeria
Ecole Normale Supérieure de Bousaada, Bousaada, 28001, Algeria
IMAS-UBA-CONICET, CONICET and Universidad de Buenos Aires, Pab I. Facultad de Ciencias Exactas y Naturales, UBA, Buenos Aires, 1428, Argentina
Palabras clave:Lipschitz operators; Lipschitz p-compact operators; Lipschitz-free p-compact mappings; Locally p-compact mappings
Año:2019
DOI: http://dx.doi.org/10.1007/s00605-018-1252-1
Título revista:Monatshefte fur Mathematik
Título revista abreviado:Monatsh. Math.
ISSN:00269255
Registro:http://digital.bl.fcen.uba.ar/collection/paper/document/paper_00269255_v_n_p_Achour

Referencias:

  • Achour, D., Rueda, P., Sánchez-Pérez, E.A., Yahi, R., Lipchitz operator ideals and the approximation property (2016) J. Math. Anal. Appl., 436, pp. 217-236
  • Ain, K., Lillemets, R., Oja, E., Compact operators which are defined by $\\ell _p$-spaces (2012) Quaest. Math., 35, pp. 145-159
  • Cabrera-Padilla, M., Jiménez-Vargas, A., A new approach on Lipschitz compact operators (2016) Topol. Appl., 203, pp. 22-31
  • Cabrera-Padilla, M., Chávez-Domínguez, A., Jiménez-Vargas, A., Villegas-Vallecillos, M., Maximal Banach ideals of Lipschitz maps (2016) Ann. Funct. Anal., 7, pp. 593-608
  • Cohen, J.S., Absolutely $p$-summing, $p$-nuclear operators and their conjugates (1973) Math. Ann., 201, pp. 177-200
  • Delgado, J.M., Piñeiro, C., Serrano, E., Operators whose adjoints are quasi $p$-nuclear (2010) Stud. Math., 197, pp. 291-304
  • Defant, A., Floret, K., (1993) Tensor norms and operators ideal, , North Holland Publishing Co., Amsterdam
  • Farmer, J., Johnson, W., Lipschitz p-summing operators (2009) Proc. Am. Math. Soc., 137, pp. 2989-2995
  • Galicer, D., Lassalle, S., Turco, P., The ideal of $p$-compact operators: a tensor product approach (2012) Stud. Math., 2828, pp. 269-286
  • Godard, A., Tree metrics and their Lipschitz-free spaces (2010) Proc. Am. Math. Soc., 138 (12), pp. 4311-4320
  • Godefroy, G., A survey on Lipschitz-free Banach spaces (2015) Comment. Math., 55 (2), pp. 89-118
  • Grothendieck, A., Produits tensoriels topologiques et espaces nucléaires (1955) Mem. Am. Math. Soc., 1955 (16), p. 140. , (French
  • Jiménez-Vargas, A., Sepulcre, J.M., Villegas-Vallecillos, M., Lipschitz compact operators (2014) J. Math. Anal. Appl., 415, pp. 889-901
  • Kalton, N.J., Spaces of Lipschitz and Hölder functions and their applications (2004) Collect. Math., 55, pp. 171-217
  • Lassalle, S., Turco, P., On $p$-compact mappings and the $p$-approximation properties (2012) J. Math. Anal. Appl., 389, pp. 1204-1221
  • Pietschideals, A.O., (1978); Persson, A., Pietsch, A., $p$-nuklear und $p$-integrale Abbildungen in Banachräumen (1969) Stud. Math., 33, pp. 19-62
  • Pietsch, A., The ideal of $p$-compact operators and its maximal hull (2014) Proc. Am. Math. Soc., 142 (2), pp. 519-530
  • Saadi, K., On the composition ideals of Lipschitz mappings (2017) Banach J. Math. Anal., 11, pp. 825-840
  • Sawashima, I., (1975) Methods of Lipschitz Duals, 419, pp. 247-259. , Lecture Notes Ec. Math Sust, Springer, Berlin
  • Sinha, D.P., Karn, A.K., Compact operators whose adjoints factor through subspaces of $\\ell _{p}$ (2002) Stud. Math., 150, pp. 17-33
  • Weaver, N., (1999) Lipschitz Algebras, , World Scientific Publishing Co., Inc., River Edge
  • Yahi, R., Achour, D., Rueda, P., Absolutely summing Lipschitz conjugates (2016) Mediterr. J. Math., 13, pp. 1949-1961

Citas:

---------- APA ----------
Achour, D., Dahia, E. & Turco, P. (2019) . Lipschitz p-compact mappings. Monatshefte fur Mathematik.
http://dx.doi.org/10.1007/s00605-018-1252-1
---------- CHICAGO ----------
Achour, D., Dahia, E., Turco, P. "Lipschitz p-compact mappings" . Monatshefte fur Mathematik (2019).
http://dx.doi.org/10.1007/s00605-018-1252-1
---------- MLA ----------
Achour, D., Dahia, E., Turco, P. "Lipschitz p-compact mappings" . Monatshefte fur Mathematik, 2019.
http://dx.doi.org/10.1007/s00605-018-1252-1
---------- VANCOUVER ----------
Achour, D., Dahia, E., Turco, P. Lipschitz p-compact mappings. Monatsh. Math. 2019.
http://dx.doi.org/10.1007/s00605-018-1252-1